Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Upon the non-isomorphism of two simple groups of order ${{8!} \mathord{\left/ {\vphantom {{8!} 2}} \right. \kern-\nulldelimiterspace} 2}$


Author: Ida M. Schottenfels
Journal: Bull. Amer. Math. Soc. 8 (1901), 25-26
DOI: https://doi.org/10.1090/S0002-9904-1901-00851-8
MathSciNet review: 1557839
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1901-00851-8